MathSciNet Relay Station
MathSciNet bibliographic data
MR2528411 65L99 (26A33 34A25)
Li, Changpin; Wang, Yihong Numerical algorithm based on Adomian decomposition for fractional differential equations. Comput. Math. Appl. 57 (2009), no. 10, 1672–1681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement